# SDR S01271035

- Difficulty date: November 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 21454
- Engine: Pwa JT9D7A
- System (JASC): 7100 · Powerplant System
- Part: Oil System
- Location: # 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

B-18751 # 1 ENG BREATHER TEMP REACH 220 DEG C DURING CLB. OIL TEMP HIGH BUT OIL TEMP INCREASE GRADUALLY TO AMBER BAND. THEN OIL QTY DROP DOWN TO ZERO. ENG IN FLT S/D. C/A:1.REPLENISHED # 1 ENG OIL TO NORMAL LEVEL THEN MOTORING CK FOUND OIL LEAKING FROM LH # 3 BEARING AIR VENT TUBE AND MUCH BLACK OIL OF # 1 ENG TAIL PIPE. 2.PERFORMED INSPECTION OF M.C.D. AND OIL FILTER FOUND A LOT OF OIL MUD AROUND THERE. 3.PERFORMED # 1 ENG CHANGE, ENG ON S/N:695746 DELIVERED VIA CI-341/TPE-SIN. 4.PERFORMED # 1 ENG RUN UP TEST NORMAL.
